MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC VENTILATORS VR1 AIR MIX; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC VENTILATORS VR1 AIR MIX; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 520A1300US
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the pneupac ventilators vr1 air mix failed to stay in auto mode.No death or serious injury was reported in connection with this incident.
 
Additional Manufacturer Narrative
Device evaluation: a smiths medical, vr1 ventilator was received in good condition.Performed initial check of momentary valve/auto switch.Found that switch would not stay in auto mode position, it would rotate back to manual position.This confirmed customer reported reason.Replaced momentary switch part number 520a1311.Tested to 504-2046.Device passed all functional tests.The customer reported condition was confirmed.Dhr review summary: previous service record is attached and review deemed it as unrelated to this complaint.Allegation confirmed: yes.Problem source details: possible normal wear and tear.

Brand Name
PNEUPAC VENTILATORS VR1 AIR MIX
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7870904
Report Number3012307300-2018-03551
Device Sequence Number16459648
Product Code BTL
UDI-Device Identifier10610586045738
UDI-Public10610586045738
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number520A1300US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1